MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CONSTELLATION SURGICAL PROCEDURE PACK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CONSTELLATION SURGICAL PROCEDURE PACK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065751155
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that there was leakage from the backside of the cassette due to the loose rubber during calibration.The procedure details were unknown.There was no reported information about patient impact.
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.The returned product was visually inspected.The elastomer was misaligned and lifted on the pump inlet/outlet ports on the pinch plate.The observed defect most likely resulted in customers complaint.The elastomer was repositioned correctly onto the cassette.The product could prime and tune with the ultrasonic hand piece successfully.No anomalies were observed during priming.No system message code was generated during testing.Fluid flowed from the balanced salt solution (bss) bottle to the drain bag without any interfering.No leakage was detected from the pump elastomer or on the pump area of the fluidics module.Cleaning process was able to be performed after functional test had completed.The investigation conducted a non-conformance review of the reported lot number.No deviations that could have contributed to this event were identified and all corresponding production release specifications defined in the device master record were met.The root cause of the customer's complaint was the alignment of the elastomer on the pinch plate.Based on analysis of the product, the elastomer was not seated properly on the pinch plate during the manufacturing in the assembly process.Action will not be taken for this occurrence.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.Consumables manufacturing management has been made aware of this complaint through the consumer affairs review meeting.Complaint data for all company products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).

Brand Name
CONSTELLATION SURGICAL PROCEDURE PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23887441
Report Number1644019-2025-05723
Device Sequence Number9622757
Product Code LRO
UDI-Device Identifier00380657511556
UDI-Public(01)00380657511556(17)270531(11)250603(10)17F528
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065751155
Device Lot Number17F528
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown